# SDR UPS02238231

- Difficulty date: May 14, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:AS-E BATTERIES IN THE COCKPIT EMERGENCY EXIT LIGHT ASSY ARE WEAK.  UPON REPLACEMENT OF BATTERIES, THE BATTERY TRAY END TAB BROKE.  REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT ASSY IN THE COCKPIT AS PER  M/M 33-50-67.  OP'S CHECKS GOOD.  OK FOR SERVICE.
